# SDR DALA2019121327285

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1398774) DURING INSPECTION FOUND CORROSION ON TRACK SUPPORT STATION 747 AND 13.84 RBL AND 17.24 LBL AT AFT CARGO COMP. TRACK SUPPORTS STA 747 AND 13.84 RBL AND 17.24 LBL AT AFT CARGO WERE REPLACED PER B737-800 SRM 51-40-02 PAR. 7 AND DWG: 146A7500.
